View Full Version : reducing propecia due to sides????help!

10-30-2013, 09:36 AM
hi all,

been off this forum a while.anyway my "progress" is not really great . still a nw3 with a more thinning crown but i changed from propecia to proscar a year ago but its the same drug so cant really blame that. anyway ive noticed in the the last 5 months im getting gyno. its not imagined as my figure is trim enough. maybe its the higher dose im taking from proscar by cutting it in 1/4

anyway guys what i want to know is because im going back to propecia, is that im going to have to lower the dose to .50mg. is this effective as 1mg?? i have to try it to either prevent my gyno further or reduce it. if .50mg is not as effective il quit altogether as its not worth the risk of hair for man boobs.:mad:

as always guys your opinions are welcome and im greatful for the advice and knowledge.:)

SolarPowered Man
10-30-2013, 07:50 PM
I agree with what you are suggesting.

But maybe you could even try .25, if you don't see results from .5. It will still lower DHT levels.